# SDR 2005FA0000511

- Difficulty date: March 30, 2005
- Submitted: April 19, 2005
- Operation: General aviation
- Aircraft: N1563A
- Make and model: Beech F33A
- Aircraft serial: CE1320
- Engine: Cont IO520BB
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Condition: Intermittent
- Location: Mlg
- Part time: 199 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN FLIGHT, PILOT SWITCHED LANDING GEAR HANDLE TO THE DOWN POSITION AND NO RESPONSE APPROX 2 MIN LATER GEAR CAME DOWN.  MAINTENANCE TECH TROUBLESHOT GEAR SYSTEM AND FOUND THAT THE DYNAMIC RELAY WAS INTERMITTENT.  NO RECOMMENDATION AT THIS TIME.  (K)
